# SDR SWAA2022022266200

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT AT STA 947.5; RBL 16 TO LBL 9; WL 179 TO WL 177.  EVALUATED DAMAGE ON ACB AFT BULKHEAD SUPPORT AT STA 947.5 RBL16 TO LBL9 WL179 TO WL 177 FOUND TO BE OUT LIMITS.   LOCATED AND DRILLED NEW AFT BULKHEAD SUPPORT AT BS 947.5 RBL16 TO LBL9 WL179 TO WL 177 ON ACB I.A.W SRM 51-40-05-0G-0 AND DWG 149A8117. DRILLED NEW AFT BULKHEAD SUPPORT AT BS 947.5 RBL16 TO LBL9 WL179 TO WL 177 ON ACB I.A.W SRM 51-40-05-0G-0 AND DWG 149A8117. VERIFIED OK TO INSTALL.;INSTALLED AFT BULKHEAD SUPPORT AT BS 947 FROM RBL 16 TO LBL9 WL 177 IAW SRM 51-40-02 AND IAW DWG#149A8117; IAW DWG#149A8110.
